# SDR USAASB97176

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: Cabin
- Part time: 35,851 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FL 221 - AN UNKNOWN ODOR CAME FROM GASPER FAN DURING CLIMB.  WHEN GASPER FAN WAS TURNED OFF, ODOR DISSIPATED.  NO OTHER ODOR WAS NOTED UNTIL LANDING, WHEN ODOR BECAME APPARENT WITH GASPER FAN ON AGAIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN ENGINES AND CHECKED GASPER FAN FOR FURTHER ODOR AND SMOKE.  CABIN AND FLIGHT COMPARTMENT CHECKED NORMAL.  SUBSEQUENTLY, MAINTENANCE REMOVED AND REPLACED THE GASPER FAN.  OPERATIONAL CHECK GOOD.  (X)
